arrow
Volume 19, Issue 2
Existence and Uniqueness of Weak Solutions for a Nonlinear Parabolic Equation Related to Image Analysis

Lihe Wang & Shulin Zhou

J. Part. Diff. Eq., 19 (2006), pp. 97-112.

Published online: 2006-05

Export citation
  • Abstract

In this paper we establish the existence and uniqueness of weak solutions for the initial-boundary value problem of a nonlinear parabolic partial differential equation, which is related to the Malik-Perona model in image analysis.

  • Keywords

Existence uniqueness nonlinear parabolic partial differential equations

  • AMS Subject Headings

35K20 35K55.

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-19-97, author = {}, title = {Existence and Uniqueness of Weak Solutions for a Nonlinear Parabolic Equation Related to Image Analysis}, journal = {Journal of Partial Differential Equations}, year = {2006}, volume = {19}, number = {2}, pages = {97--112}, abstract = {

In this paper we establish the existence and uniqueness of weak solutions for the initial-boundary value problem of a nonlinear parabolic partial differential equation, which is related to the Malik-Perona model in image analysis.

}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5322.html} }
TY - JOUR T1 - Existence and Uniqueness of Weak Solutions for a Nonlinear Parabolic Equation Related to Image Analysis JO - Journal of Partial Differential Equations VL - 2 SP - 97 EP - 112 PY - 2006 DA - 2006/05 SN - 19 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5322.html KW - Existence KW - uniqueness KW - nonlinear parabolic partial differential equations AB -

In this paper we establish the existence and uniqueness of weak solutions for the initial-boundary value problem of a nonlinear parabolic partial differential equation, which is related to the Malik-Perona model in image analysis.

Lihe Wang & Shulin Zhou . (2019). Existence and Uniqueness of Weak Solutions for a Nonlinear Parabolic Equation Related to Image Analysis. Journal of Partial Differential Equations. 19 (2). 97-112. doi:
Copy to clipboard
The citation has been copied to your clipboard